Overlapping Stokes smoothings: survival of the error function and canonical catastrophe integrals

MV Berry, CJ Howls

Research output: Contribution to journalArticle (Academic Journal)

11 Citations (Scopus)
Translated title of the contributionOverlapping Stokes smoothings: survival of the error function and canonical catastrophe integrals
Original languageEnglish
Pages (from-to)201 - 216
Number of pages15
JournalProceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences
Volume444
Publication statusPublished - 1994

Cite this